Contractions and degenerations of finite-dimensional algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1991), pp. 19-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_10_a4,
author = {V. V. Gorbatsevich},
title = {Contractions and degenerations of finite-dimensional algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--27},
year = {1991},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_10_a4/}
}
V. V. Gorbatsevich. Contractions and degenerations of finite-dimensional algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1991), pp. 19-27. http://geodesic.mathdoc.fr/item/IVM_1991_10_a4/